# SDR HEEA978975

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633101
- Condition: Cracked
- Location: Seam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL SEAM CRACKED.
